# SDR AALA202508127278

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 39,199 hours, 16,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A560518
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: HEAT DAMAGE TO STRINGER 17R OUTER CHORD (SEE AALA202505290407) LOCATED FROM BS 747 TO BS 888. REPLACED CHORD. WORK ACCOMPLISHED IN ACCORDANCE WITH BOEING WORK ORDER AAL-RE-2501866, ALSO EA 365018 AND EA 365033.
